|
This article is cited in 1 scientific paper (total in 1 paper)
Modern problems of financial mathematics
Yu. M. Kabanova, A. N. Shiryaevb a Laboratoire de Mathématiques, Université de Franche-Comté, Besançon
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
Citation:
Yu. M. Kabanov, A. N. Shiryaev, “Modern problems of financial mathematics”, Teor. Veroyatnost. i Primenen., 61:1 (2016), 3–4; Theory Probab. Appl., 61:1 (2017), 1–2
Linking options:
https://www.mathnet.ru/eng/tvp5040https://doi.org/10.4213/tvp5040 https://www.mathnet.ru/eng/tvp/v61/i1/p3
|
Statistics & downloads: |
Abstract page: | 849 | Full-text PDF : | 249 | First page: | 60 |
|